# SDR DALA1256270191

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 73,847 hours, 10,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51264
- Condition: Corroded
- Location: Bs 287 Rbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLATBED MODIFICATION FOUND UPPER FLANGE OF FLOORBEAM AT BS 287, RBL 20 CORRODED.  FOUND CORROSION EXCEEDING SRM LIMITS.  REPAIR CARRIED OUT ON FLOOR BEAM IAW SRM 53-00-51.
